# SDR TRAX200801116

- Difficulty date: September 5, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 12,826 hours, 10,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8775921 OPERATION 153 FLOOR SUPPORT BEAM LBL 27 HAS MINOR CORROSION NUTPLATES FROM FS 621 TO FS 574.  SUP 9/11/2008 - AFTER FURTHER INVESTIGATION FOUND ALL CORROSION N LBL 27, FS 574-621 AROUND NUTPLATES TO BE WITHIN REPAIRABLE LIMITS EXCEPT 1 AREA AT FS 615.  BLENDED ALL OTHER AREAS  TO REMOVED CORROSION.  APPLIED ALODINE, PRIME AND PAINT. ALL WORK PERFORMED IAW REO 601R-53-00-005. REPLACEMENT  OF AFT FITTING AT LBL 27 FS 605-621 DUE TO DAMAGE BEYOND REAPAIRABLE LIMITS. (K)
